Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Emptiness in stomach, pain in chest, heart pounds. On omaparazole. Can I not have proper diet?

Dear doctor, Here is my painful and sad story. I was a food lover and i used to enjoy good foods such as meats and oily food. I used to eat meat every day and i was enjoying it, but i didn t realize that it would be harmful to my stomach or it would cause digestion problems. After few days, i had a empty feeling in my stomach and tight chest( very strong discomfort in chest). I was very worried and i went to the hospital 5 time in an ambulance. However, the doctor said that i have anxiety but i know that s not the cause. I was in a very bad mood because i though that doctors cannot help me. And after few days i tired black salt, it worked for me, i was feeling relief and i was alright. And i starved for 1 months and started eating meat normally. After 2 weeks, i had the same problem again. I went to GP and told them that i have a stomach pain or boiling pain in my stomach then prescribed me omaparazole it worked for 1 months and again I started eating normal oily food but after 2 weeks the heart burn or acid reflux occurred again. Doctor told me to eat 2 tablets(40mg) per day( before i took only 1 for 1 month) and it was working for couple of days. . I started to eat boiled noodle with garlic for my lunch and for some reason i had heart burn. ever since then: omaparazole doesn t work anymore! Other problems occurred besides acid reflux, I had a sharp pain in my left chest ( i guess it was my left lung ) and whenever i sleep i can feel the triggers and i can feel my heart pounding: this bothers me sleeping. Ever since that happened i couldn t sleep well. still now, i canno t sleep well cause i can feel the triggers and my heat beating. In addition, I also burp a lot from my mouth and i have a dis-comfortable feeling in my chest( i guess its the gas). I also lost like 15 kg in 2 months. Eating tomato, oil,garlic, bro- cauliflower and other sweet or oily food was the main cause. even though i have avoided them i still have other problems pain in my lung and i can feel my hear betting when i am trying to sleep. these things didn t occur before when i didn t eat omaparazole. I don t know if its the medicine that caused this, but this has caused a hell like life in my life. I have need taking omaparazole for 3 months and now i am taking 40 mg per day. I also felt boiling pain coming from up stomach to my mouth and had pain in my lung left side of my stomach and my right side of my stomach. can u tell me whats wrong with me? + gaviscon didn t work, black salt din t work omaparazole didnt work 40mg.... i could eat garlic apple, orange before now i can t eat any not even meat only boiled fish works
Asked On : Fri, 25 May 2012
Answers:  2 Views:  396
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
hi dear patient
i read your sad story very very care fully
and iwant to help you
now listen very care fully
first of all
avoid all drinks
you need to do your labs
like h.pylori,s.amylase ,lfts
us gall bladder and pancreas specially
if any problem in any one of these please contact your doctor

excess water intake
sucralfate containing syrup 2tsp three times daily
tablet ;ranitidine 150 mg twice daily
all for 3weeks

i hope you will be fine
take care

dr muhammad akbar

Answered: Sun, 29 Jul 2012
I find this answer helpful
General Surgeon Dr. PSB's  Response
Remember 90% of disorders/diseases result from a faulty diet and/or lifestyle, and you are a classical example. Longer the duration of insult to the health with subsequent problem, longer it will take to recover. Your case is not hopeless, but you may take a little longer to respond to the treatment and recover completely, so don't worry. Your problem seems to be due to acid reflux (GERD). Here goes the advice for you:
- Avoid large meals. Prefer smaller meals (which you may have to take more number of times to make up for your calorie requirement, unless you are obese).
- Avoid fatty, acidic, spicy foods, meat, coffee, chocolate, peppermint.
- Avoid taking meal at bedtime. In other words, take evening meal not later than 8 PM.
- Elevate the head-end of your bed by keeping 6" blocks (> 6 is not necessary) under the bed posts of the head-end of the bed. (Thus, you will be sleeping in a slanting position with head at a higher level than the feet).
- Avoid smoking and alcohol.
- Continue the medicines prescribed by your doctor.
Following this advice religiously, reassess yourself at the end of a month. If there is no significant response, get an upper GI endoscopy done.
Answered: Tue, 5 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor